# SDR GLBA20110304J

- Difficulty date: March 4, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE UPPER FUSELAGE SKIN AT F.S. 288 AND STRINGER 1 IS CRACKED, CRACK RADIATES FORWARD FROM FASTENER .4" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-017. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
